MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM VIDA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM VIDA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 11516152
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: a facility contact name and phone number were not provided for reporting.H3, h6: the investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.
 
Event or Problem Description
Siemens healthineers was notified of a patient injury associated with a magnetom vida.It was stated that a patient had a burn mark on the chest at the location of an ecg lead.Siemen healthineers was informed on (b)(6) 2026 that the patient had redness on the abdomen area and blisters.The patient was referred to a plastic surgeon for surgical intervention.The patient is receiving treatment from the hospital.As of the date of this report, additional details regarding the patient's current health status were provided.

Brand Name
MAGNETOM VIDA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24764426
Report Number3002808157-2026-00010
Device Sequence Number10299302
Product Code LNH
UDI-Device Identifier04056869260143
UDI-Public(01)04056869260143
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K252838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11516152
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight217 LB